# SDR USAA2013031400004

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 1439 TO BS 1480, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 1439 TO BS 1480, RBL 88.5 IAW B767 SRM 53-00-52-1A-1, FIG 101, DETAIL 7, & SRM 51-40-02.
